Advertisement

Hyperfinite representation of distributions

  • J. Sousa Pinto
  • R. F. Hoskins
Article

Abstract

Hyperfinite representation of distributions is studied following the method introduced by Kinoshita [2,3], although we use a different approach much in the vein of [4]. Products and Fourier transforms of representatives of distributions are also analysed.

Keywords

Generalized functions Schwartz distributions nonstandard analysis hyperfinite representations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Grenier J-P, Representation Discrete des Distributions Standard,Osaka J. Math. 32 (1995) 799–815MATHMathSciNetGoogle Scholar
  2. [2]
    Hoskins R F and Sousa-Pinto J, A nonstandard realization of the J. S. Silva axiomatic theory of distributions,Port. Math. 48, no 2 (1991), pp. 195–216MATHGoogle Scholar
  3. [3]
    Kinoshita Moto-o, Non-Standard Representations of Distributions I,Osaka J. Math. 25 (1988) 805–824MATHMathSciNetGoogle Scholar
  4. [4]
    Kinoshita Moto-o, Non-Standard Representations of Distributions II,Osaka J. Math. 27 (1990) 843–861MATHMathSciNetGoogle Scholar
  5. [5]
    Lindstrøm T, Nonstandard Analysis and its Applications (ed.) N Cutland, Students Text 377-02 10 (London Mathematical Society) (1988)Google Scholar
  6. [6]
    Luxemburg W A,Contributions to Nonstandard Analysis (North Holland) (1972) pp. 15–39Google Scholar

Copyright information

© Indian Academy of Sciences 2000

Authors and Affiliations

  • J. Sousa Pinto
    • 1
  • R. F. Hoskins
    • 2
  1. 1.Departamento de Matem’aticaUniversidade de AveiroAveiroPortugal
  2. 2.Department of Mathematical SciencesDe Montfort UniversityLeicesterUK

Personalised recommendations